Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


The fully invariant subgroups
of local Warfield groups

Author: Steve T. Files
Journal: Proc. Amer. Math. Soc. 125 (1997), 3515-3518
MSC (1991): Primary 20K27, 20K21; Secondary 20K30
MathSciNet review: 1416084
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove that every fully invariant subgroup of a $p$-local Warfield abelian group is the direct sum of a Warfield group and an $S$-group. This solves a problem posed some time ago by R. B. Warfield, and finalizes recent work of M. Lane concerning the fully invariant subgroups of balanced projective groups.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 20K27, 20K21, 20K30

Retrieve articles in all journals with MSC (1991): 20K27, 20K21, 20K30

Additional Information

Steve T. Files

PII: S 0002-9939(97)03999-3
Received by editor(s): June 30, 1995
Received by editor(s) in revised form: July 18, 1996
Additional Notes: The author was supported by the Graduiertenkolleg of the University of Essen
Communicated by: Andreas R. Blass
Article copyright: © Copyright 1997 American Mathematical Society